Polyhedric space structures using reciprocally supported elements of various cross-section

RIZZUTO, J.P., SAIDANI, M. and CHILTON, J.C., 2001. Polyhedric space structures using reciprocally supported elements of various cross-section. Journal of the International Association for Shell and Spatial Structures: IASS, 42 (3137), pp. 149-159.

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of the International Association for Shell and Spatial Structures: IASS
Creators: Rizzuto, J.P., Saidani, M. and Chilton, J.C.
Date: 2001
Volume: 42
Number: 3137
Divisions: Schools > School of Architecture, Design and the Built Environment
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:14
Last Modified: 19 Oct 2015 14:29
URI: http://irep.ntu.ac.uk/id/eprint/9936

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year